Alert archive / Ohio / Tornado Warnings in 2020

Tornado Warning 14, NWS Wilmington, OH

May 18, 2020Franklin County, Madison County, Ohio

NWS Wilmington, OH issued this tornado warning at May 18, 2020, 4:55 PM EDT for Franklin County, Madison County, Ohio. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2020, 4:55 PM EDT (20:55 UTC)
Expired
May 18, 2020, 5:16 PM EDT
In force
21 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Franklin County, OH, Madison County, OH

The radar

The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 4:56 PM EDTTORNADO1 Ssw Lilly Chapel, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 2:18 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 230 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
230 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

647 
WFUS51 KILN 182055
TORILN
OHC049-097-182130-
/O.NEW.KILN.TO.W.0014.200518T2055Z-200518T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
455 PM EDT Mon May 18 2020

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Southwestern Franklin County in central Ohio...
  Northeastern Madison County in central Ohio...

* Until 530 PM EDT.
    
* At 455 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Jefferson, moving northeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Columbus, Dublin, Grove City, Upper Arlington, Hilliard, London,
  Jefferson, Plain City, West Jefferson, Ohio State University, Lake
  Darby, Grandview Heights, Urbancrest, Valleyview, Marble Cliff,
  Georgesville, Madison Lake, Darbydale, Interstate 70 at US Route 42
  and Amity.

This includes I-70 in Ohio between mile markers 79 and 98.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3981 8319 3981 8324 3978 8325 3986 8343
      4011 8330 4011 8327 3999 8299
TIME...MOT...LOC 2055Z 211DEG 18KT 3989 8328 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

ch
3 follow-up statements
355 
WWUS51 KILN 182059
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
459 PM EDT Mon May 18 2020

OHC049-097-182130-
/O.CON.KILN.TO.W.0014.000000T0000Z-200518T2130Z/
Franklin OH-Madison OH-
459 PM EDT Mon May 18 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHWESTERN FRANKLIN AND NORTHEASTERN MADISON COUNTIES...
    
At 458 PM EDT, radar indicated that a tornado-producing storm was
located over Jefferson, moving northeast at 20 mph.

HAZARD...Damaging tornado.

SOURCE...Law enforcement confirmed tornado. At 4:56PM EDT, law 
         enforcement reported a tornado on the ground near Lilly 
         Chapel.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Columbus, Dublin, Grove City, Upper Arlington, Hilliard, London,
Jefferson, Plain City, West Jefferson, Ohio State University, Lake
Darby, Grandview Heights, Urbancrest, Valleyview, Marble Cliff,
Georgesville, Madison Lake, Darbydale, Interstate 70 at US Route 42
and Amity.

This includes I-70 in Ohio between mile markers 79 and 98.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3981 8319 3981 8324 3978 8325 3986 8343
      4011 8330 4011 8327 3999 8299
TIME...MOT...LOC 2058Z 211DEG 18KT 3990 8327 

TORNADO...OBSERVED
HAIL...0.00IN

$$

ch
312 
WWUS51 KILN 182112
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
512 PM EDT Mon May 18 2020

OHC049-097-182130-
/O.CON.KILN.TO.W.0014.000000T0000Z-200518T2130Z/
Franklin OH-Madison OH-
512 PM EDT Mon May 18 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR WEST
CENTRAL FRANKLIN AND NORTHEASTERN MADISON COUNTIES...
    
At 512 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Lake Darby, moving north at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Columbus, Dublin, Hilliard, Jefferson, Plain City, West Jefferson,
Lake Darby, Interstate 70 at US Route 42, Amity, Lincoln Village, New
Rome and Georgesville.

This includes I-70 in Ohio between mile markers 79 and 92.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3988 8317 3993 8339 3994 8339 4011 8330
      4011 8327 4003 8309
TIME...MOT...LOC 2112Z 193DEG 21KT 3999 8326 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

ch
822 
WWUS51 KILN 182116
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
516 PM EDT Mon May 18 2020

OHC049-097-182126-
/O.CAN.KILN.TO.W.0014.000000T0000Z-200518T2130Z/
Franklin OH-Madison OH-
516 PM EDT Mon May 18 2020

...THE TORNADO WARNING FOR WEST CENTRAL FRANKLIN AND NORTHEASTERN
MADISON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EDT for central Ohio.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

LAT...LON 3988 8317 3993 8339 3994 8339 4011 8330
      4011 8327 4003 8309
TIME...MOT...LOC 2113Z 211DEG 18KT 4001 8325 

$$

ch

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 18, 3:25 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, May 18, 3:25 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
325 PM EDT Mon May 18 2020

.SYNOPSIS...
An upper level low pressure system will move across the Ohio
Valley tonight through Tuesday, bringing occasional showers and
the possibility of heavy rain to the region. A chance for
showers will then linger through much of the week as the upper
level low slowly drifts across the Tennessee Valley.

&&

.NEAR TERM /THROUGH TONIGHT/...
Clouds cleared out enough earlier this afternoon across our
southeast to allow for temps to push up into the upper 70s to
near 80 degrees in that area. This has led to some better
destabilization with ML capes currently up around 1000 J/KG or
so across our southeast. As a result, some better organized
storms have developed across parts of northeast Kentucky and
this will likely continue to lift north northeast across
eastern portions of our area through late afternoon/early
evening. Fairly favorable low level shear profiles will be
conducive for some rotating storms with perhaps an isolated
tornado possible with some of the stronger updrafts. Would
expect the best chance for this to be across our
southeastern/possibly eastern counties in the area of better
instability. Otherwise, there will also be a damaging wind
threat into early this evening with some of the stronger storms.
The severe threat should wane as we move through the evening
and lose the better instability.

The upper level low will drift slowly south into the southern
Ohio Valley through tonight. As it does, an associated surface
low will push very slowly southeast into southwest portions of
our area. Fairly widespread shower activity rotating around the
low will continue to affect our fa through the overnight hours.
With PWs in the 1.5 to 1.75 inch range and slow moving/training
pcpn, locally heavy rainfall will be possible. There remains
some model variation on the exact placement of the axis of
heaviest rain, but it does looks like we will see a decent swath
of 2-3 inches with perhaps 4 inches of storm total set up
somewhere across our fa. A flash Flood Watch remains in effect
for our entire fa.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
The surface low will shift slowly south Tuesday through Tuesday
night as the upper level low drifts into the Tennessee Valley.
While the better instability will also shift off to our south,
we will still see periods of showers persisting Tuesday into
Tuesday night across our area. This will help keep us cool
through the day with highs on Tuesday in the low to mid 60s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The area will continue to be under the influence of the upper level
low until Friday.  During this time, off and on showers and at times
thunderstorms will pivot across the area.  The upper low will also
keep temperatures in the 60s on Wednesday and Thursday and 70s on
Friday with cloud cover.

Moving into the weekend there will be a warming trend with 80s
becoming widespread.  The area will be on the periphery of the ridge
on Saturday and therefore have a slight chance of thunderstorms in
the forecast.  The ridge becomes more established for Sunday into
Monday and therefore have generally dry conditions during this time.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
A low pressure system will move slowly southeast across the
Ohio Valley tonight into Tuesday. Widespread showers and
embedded thunderstorms associated with this will continue to
overspread the region through this afternoon and evening.
Occasional showers will then persist overnight and into the day
on Tuesday. MVFR to occasional IFR vsbys will be possible with
the showers. Cigs will continue to trend toward MVFR through
this evening, eventually dropping into IFR overnight.

OUTLOOK... MVFR ceilings and visibilities are possible Tuesday
night into Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Tuesday evening for OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...Flash Flood Watch through Tuesday evening for KYZ089>100.
IN...Flash Flood Watch through Tuesday evening for INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...Novak
AVIATION...JGL
Hazardous weather outlook, May 18, 4:11 AM EDT, 12 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
411 AM EDT Mon May 18 2020

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-191100-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
411 AM EDT Mon May 18 2020

...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH
TUESDAY EVENING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Isolated strong to severe storms will be possible this afternoon into
this evening. Damaging winds are expected to be the primary severe
weather threat. However, an isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed, while following all local, state
and CDC guidelines. Spotters are encouraged to report their rainfall
amounts to the National Weather Service in Wilmington.

In the hours before

Special weather statement, May 18, 3:28 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
328 PM EDT Mon May 18 2020

OHZ080>082-182000-
Pike OH-Highland OH-Adams OH-
328 PM EDT Mon May 18 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS...WEST
CENTRAL PIKE AND SOUTHEASTERN HIGHLAND COUNTIES UNTIL 400 PM EDT...

At 328 PM EDT, radar indicated a strong thunderstorm 7 miles south of
Peebles, moving north at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Penny size hail...

Locations impacted include...
West Union, Peebles, Seaman, Belfast, Blue Creek, Sinking Spring,
Poplar Grove, Dunkinsville, State Route 348 at State Route 125, May
Hill, Serpent Mound, Locust Grove, Cedar Mills and Smoky Corners.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3877 8328 3875 8351 3910 8363 3914 8329
TIME...MOT...LOC 1928Z 172DEG 23KT 3884 8341

ch
Special weather statement, May 18, 3:43 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
343 PM EDT Mon May 18 2020

KYZ099-100-182015-
Mason KY-Lewis KY-
343 PM EDT Mon May 18 2020

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MASON AND
SOUTHWESTERN LEWIS COUNTIES UNTIL 415 PM EDT...

At 342 PM EDT, radar indicated a strong thunderstorm over
Wallingford, moving north at 10 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Penny size hail...
Very heavy rain...

Locations impacted include...
Tollesboro, Charters, Petersville, Glen Springs, Herron Hill,
Rectorville, Epworth and Ribolt.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3840 8348 3840 8350 3841 8351 3841 8353
      3842 8353 3842 8355 3843 8358 3848 8359
      3851 8361 3851 8363 3852 8363 3852 8365
      3851 8369 3863 8368 3857 8335 3838 8345
TIME...MOT...LOC 1942Z 193DEG 10KT 3843 8358

ch
Special weather statement, May 18, 3:57 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Wilmington OH
357 PM EDT Mon May 18 2020

OHZ080>082-182030-
Pike OH-Highland OH-Adams OH-
357 PM EDT Mon May 18 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ADAMS...NORTHWESTERN
PIKE AND CENTRAL HIGHLAND COUNTIES UNTIL 430 PM EDT...

At 357 PM EDT, radar indicated a strong thunderstorm near Belfast,
moving north at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...

Locations impacted include...
Hillsboro, Peebles, Marshall, Seaman, Belfast, Rocky Fork Point,
Cynthiana, Highland Holiday, New Market, Sinking Spring, Rocky Fork
Lake, Samantha, Rainsboro, May Hill, Serpent Mound, Locust Grove,
Berrysville, Smoky Corners, Highland County Airport and Paint Creek
State Park.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3928 8374 3929 8338 3928 8338 3928 8339
      3927 8339 3926 8338 3925 8338 3924 8336
      3925 8335 3924 8335 3923 8334 3920 8335
      3920 8334 3893 8330 3891 8359
TIME...MOT...LOC 1957Z 173DEG 25KT 3900 8349

Hatzos
Special weather statement, May 18, 4:20 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Wilmington OH
420 PM EDT Mon May 18 2020

OHZ054-063-182045-
Fayette OH-Madison OH-
420 PM EDT Mon May 18 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FAYETTE AND
SOUTHEASTERN MADISON COUNTIES UNTIL 445 PM EDT...

At 420 PM EDT, radar indicated a strong thunderstorm over
Bloomingburg, moving northeast at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Washington Court House, London, Mount Sterling, Jeffersonville,
Bloomingburg, Midway, Newport, Chenoweth, Interstate 71 at State
Route 38, Madison Mills and Bookwalter.

This includes I-71 in Ohio between mile markers 69 and 88.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3966 8325 3951 8337 3958 8358 3989 8348
      3981 8324
TIME...MOT...LOC 2020Z 202DEG 17KT 3962 8344

ch
Special weather statement, May 18, 4:25 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
425 PM EDT Mon May 18 2020

OHZ063-064-073-080-182100-
Highland OH-Ross OH-Fayette OH-Pickaway OH-
425 PM EDT Mon May 18 2020

...A STRONG THUNDERSTORM WILL AFFECT FAYETTE...WEST CENTRAL
PICKAWAY...NORTHEASTERN HIGHLAND AND NORTHWESTERN ROSS COUNTIES UNTIL
500 PM EDT...

At 424 PM EDT, radar indicated a strong thunderstorm near Greenfield,
moving north at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...

Locations impacted include...
Washington Court House, Greenfield, Leesburg, Bloomingburg, New
Holland, Staunton, Good Hope, South Salem, Deer Creek Lake, East
Monroe, Jasper Mills, Paint Creek State Park, Madison Mills, State
Route 207 at US Route 22, Rock Mills, New Martinsburg, Pancoastburg
and Plano.

This includes I-71 in Ohio between mile markers 72 and 74.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3922 8334 3926 8356 3970 8350 3964 8316
TIME...MOT...LOC 2024Z 191DEG 33KT 3932 8343

ch
Special weather statement, May 18, 4:38 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Wilmington OH
438 PM EDT Mon May 18 2020

KYZ100-OHZ081-088-182115-
Lewis KY-Scioto OH-Adams OH-
438 PM EDT Mon May 18 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LEWIS...SOUTHEASTERN
ADAMS AND SOUTHWESTERN SCIOTO COUNTIES UNTIL 515 PM EDT...

At 438 PM EDT, radar indicated a strong thunderstorm near Camp Dix,
moving northeast at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...

Locations impacted include...
Vanceburg, Camp Dix, Rome, Blue Creek, Concord, Sandy Springs, Buena
Vista in Scioto County, Saint Paul, Carrs, State Route 348 at State
Route 125, Kinniconick, Tannery, Turkey Creek Lake, Friendship,
Charters, Garrison, Stricklett, Glen Springs and Herron Hill.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3840 8331 3847 8352 3883 8349 3870 8306
TIME...MOT...LOC 2038Z 203DEG 19KT 3851 8338

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 11:27 AM EDTSpecial Weather StatementILNMiami33 min
May 18, 11:50 AM EDTSpecial Weather StatementILNLogan25 min
May 18, 12:12 PM EDTSpecial Weather StatementILNAuglaize, Hardin, Logan33 min
May 18, 2:54 PM EDTSpecial Weather StatementILNAdams36 min
May 18, 3:11 PM EDTSpecial Weather StatementILNBrown34 min
May 18, 3:28 PM EDTSpecial Weather StatementILNAdams32 min
May 18, 3:57 PM EDTSpecial Weather StatementILNHighland33 min
May 18, 4:20 PM EDTSpecial Weather StatementILNFayette25 min
May 18, 4:25 PM EDTSpecial Weather StatementILNFayette35 min
May 18, 4:36 PM EDTTornado WarningILNFranklin, Madison, Pickaway24 min
May 18, 5:19 PM EDTSpecial Weather StatementILNDelaware26 min
May 18, 5:51 PM EDTAreal Flood AdvisoryILNAuglaize, Champaign, Clark, Greene, Hardin, Logan6 hr
May 18, 7:31 PM EDTAreal Flood AdvisoryILNBrown4 hr
May 18, 7:42 PM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking2 hr
May 18, 7:57 PM EDTRiver Flood WarningILNHamilton8 hr

Nearby

Tornado Warnings in Ohio, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.